Some estimates for a conformal mapping of a region onto a strip
Doklady Akademii Nauk, Tome 223 (1975) no. 2, pp. 295-297
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1975_223_2_a8,
author = {V. M. Miklyukov},
title = {Some estimates for a conformal mapping of a region onto a strip},
journal = {Doklady Akademii Nauk},
pages = {295--297},
year = {1975},
volume = {223},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1975_223_2_a8/}
}
V. M. Miklyukov. Some estimates for a conformal mapping of a region onto a strip. Doklady Akademii Nauk, Tome 223 (1975) no. 2, pp. 295-297. http://geodesic.mathdoc.fr/item/DAN_1975_223_2_a8/